# SDR ASOA2015121314214

- Difficulty date: December 13, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 17,288 hours, 11,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE OR HAZE REPORTED IN CABIN BY FAS.  COMPLIED WITH QRH.  TURNED RT PACK OFF AND SMOKE DISSIPATED.  AIR CONDITIONING PACKS, RT PACK.  R & R ACM IAW AMM 21-51-08, REF AIPC 21-51-08, ITEM 5.  OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.
